# SDR IPXA2025062145602

- Difficulty date: June 16, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,499 hours, 14,619 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET INBD AFT BULKHEAD IS CRACK AT SENSE LINE ATTACH POINT.  INSTALLED WEP AT #2 ENG INLET INBD AFT BULKHEAD WITH FASTENERS  IAW  SRM 51-40-02.
